Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the zeros of Dirichlet $ L$-functions. II


Author: Akio Fujii
Journal: Trans. Amer. Math. Soc. 267 (1981), 33-40
MSC: Primary 10H05; Secondary 10H08
MathSciNet review: 621970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some consequences of the main theorem of On the zeros of Dirichlet $ L$-functions. I, Trans. Amer. Math. Soc. 196 (1974), 225-235 are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10H05, 10H08

Retrieve articles in all journals with MSC: 10H05, 10H08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0621970-5
Keywords: Riemann zeta function, Dirichlet $ L$-functions, distribution of zeros
Article copyright: © Copyright 1981 American Mathematical Society